| Model Number |
SIG60CTAMT |
| Medical Device Problem Codes |
Break (1069); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload had a full staple complement.Two staples could be seen partially protruding from the proximal end of the staple cartridge.Functional testing found that the reload was loaded into an rpa signia handle.The reload was read and a yellow swimlane error was noted.The jaws were clamped and unclamped repeatedly and no abnormalities were observed.The reload was able to be inserted into a 12 millimeter trocar without difficulty.The reload was cycled without hesitation or binding and was applied to test media.All staples were placed and test media was cleanly transected.The reload interlock was tested and found to function properly.It was reported that the device was difficult to close the jaws completely.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a thoracoscopic lung resection, when the cartridge was connected, the screen showed a yellow exclamation mark above the reload swimlane, and it could not be used.Even after reconnecting, the same issue occurred.To resolve the issue, a new cartridge medtronic's initial evaluation of the incident device found that two staples could be seen partially protruding from the proximal end of the staple cartridge.
Additional Manufacturer Narrative
D10 concomitant product: sigphandle, sig power sigphandle handle, (serial #unknown); sigpshell, sig power sigpshell control shell, (lot #unknown); sigadaptshort, sig power sigadaptshort lin short adapt, (serial #unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.